# SDR ASAA2023041942953

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 29,055 hours, 9,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC STUCK IN BITE MODE. GROUNDED - YES. VERIFIED FAULT FMC CDU STUCK IN APU BITE. CYCLED C/B P6-4 F12. FMC CDU WENT TO NML. ACCOMP. APU FMC BITE NO APU FAULTS & FMC NML OPS. ACCOMP. APU STARTING & OPERATION TEST, TEST PASS REF. B737-900 AMM 49-61-00-700-801, & AMM 49-11-00-860-801.
